CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Xu-Chong-Ye"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1996
Number of items: 1.

1996

Xu, Chong-Ye and Marsden, Jerrold E. (1996) Asymptotic Stability for Equilibria of Nonlinear Semiflows with Applications to Rotating Viscoelastic Rods, Part I. Topological Methods in Nonlinear Analysis, 7 (2). pp. 271-297. ISSN 1230-3429. http://resolver.caltech.edu/CaltechAUTHORS:20100917-103909190

This list was generated on Tue Apr 23 14:13:49 2019 PDT.